Wave functions and two-electron probability distributions of the Hooke's-law atom and helium

Citation

O'Neill, D & Gill, P 2003, 'Wave functions and two-electron probability distributions of the Hooke's-law atom and helium', Physical Review A: Atomic, Molecular and Optical Physics, vol. 68, no. 2, pp. 022505/1-7.

Year

2003

ANU Authors

Field of Research

  • Quantum Chemistry

Updated:  26 November 2020 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers